# SDR SWIA200616834

- Difficulty date: July 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 22,451 hours, 29,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CENTER SECTION AND ROW 6 INOP.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPERATIONAL CHECKS GOOD, SN OFF 1193/0396.
